# SDR AALA202206151307

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A300*
- Aircraft serial: 4123
- Aircraft time: 42,382 hours, 15,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FORWARD CIDS PANEL AMBER INDICATION FOR CHECK DOOR PRESSURE. MAINTENANCE  SERVICED FORWARD LEFT DOOR ASSIST BOTTLE PER TASK CARD 26L80052001.
